# SDR FDEA202209122309

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 75,437 hours, 29,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 66785
- Condition: No Test
- Location: Emergency Lights
- Part time: 2,839 hours, 2,005 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT SIGN, R1 SLIDE LIGHT AND  EMERGENCY EXIT LOCATOR SIGN INOP DURING EMERGENCY  LIGHT TEST.    FOUND THAT AFTER AIRCRAFT HAD BEEN POWERED FOR OVER  AN HOUR, ALL LIGHTS WOULD TEST, HOWEVER THE TEST  ONLY LASTED APPROX 5-10 SECONDS, ALL OTHERS STAYED  ON FOR APPROX. 1 MINUTE.  AFTER TESTING, LIGHTS  WOULD NOT TEST AGAIN.  REMOVED AND REPLACED BATTERY  M730 IAW AMM 33-51-07-2, OPS CHECK GOOD,  LIGHT TEST NORMAL.
